Chitrakadi Vati

Chithrakadi Vati is an ayurvedic medicine used to treat indigestion, constipation, and flatulence and reduce heartburn, oesophagitis, diarrhea, and peptic ulcers. It has an active ingredient called Chitraka.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.

What does Pitta Imbalance mean and how is it treated?

Query: Hello doctor, Thank you very much for your consultation. I am better now with the prostate issue, almost 100 percent fine. I am having a digestion problem for 15 years. It started with slow digestion, constipation, indigestion, and headache in the frontline of the forehead. Sometimes present with ...  Read Full »


Dr. Shiv Kumar Sharma

Answer: Hello, Welcome to icliniq.com. Welcome again that you are feeling good,now your prostate is normal, and thanks to god. Donot worry about your indigestion. I advise you to take tablet Chitrakadi Vati (Plumbago Zeylanica, Piper nigrum, Ferula asafoetida, Samudra Lavana, Sambhar Salt, Apium g...  Read Full »

Would you please suggest to me some herbal medicine for GERD?

Query: Hello doctor, I have GERD issue. Please suggest an ayurvedic cure.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. GERD (gastroesophageal reflux disease) is a common problem. It is mainly caused due to an unhealthy lifestyle and poor eating habits. Follow the below-mentioned guidelines to avoid the problem: Avoid spicy, oily, ju...  Read Full »

I have poor digestion, bad appetite, and feel nauseous. Please help.

Query: Hello doctor, I am a 35 year old male, and I am 155 cm tall and weigh 36 kg. I feel that my digestion is very slow from the past 13 years. I am often constipated, and my appetite is bad. I feel nauseous, burp a lot, and find it hard to digest sweet. I tried taking Rabeprazole and enzymes for this pr...  Read Full »


Dr. Ishwar Chandra Rai

Answer: Hi, Welcome to icliniq.com. The probable causes of anorexia, heartburn, and dyspepsia are as follows: Eating spicy and fried junk foods.  Excessive smoking and drinking habits. Anxiety. Taking NSAIDs (non-steroidal anti-inflammatory drugs) or Aspirin excessively. Consuming cold drinks.  Sometime...  Read Full »

ask-doctor-img Ask a Doctor Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.